# SDR DALA2022062104330

- Difficulty date: June 17, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N848DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31959
- Aircraft time: 20,548 hours, 8,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8782576) DURING INSPECTION FOUND L1 DOOR EXIT LIGHT INOP. REPLACED L1 DOOR EMERGENCY EXIT BATTERY PACK LOC M01675 PER B737 AMM 33-51. OPS CHK GOOD.
